# SDR AWXA200700707

- Difficulty date: June 4, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 29,329 hours, 11,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CABIN SHEAR PLATE, FR 69 - FR 70, -Y1162.  REPLACED CABIN SHEAR PLATE, FR 69 - FR 70, -Y1162 IAW A319 SRM 51-72-11.
